# SDR USAA2011052700002

- Difficulty date: May 24, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: F57253139200201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 CHECK - CRACKS ON ANGLE CHORD AT FR 42, RIB 1 ON LEFT AND RIGHT SIDES.  REPAIRED ANGLE CHORD AT FR 42, RIB 1 ON LEFT AND RIGHT SIDES IAW EA 134477.
